# SDR UPS00832974

- Difficulty date: June 9, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 160 BETWEEN LONG 7-8R FRAME SPLICE IS CRACKED.  REMOVED, FABRICATED AND REPLACED SPLICE IAW SRM 53-2-0 FIG 2.
